# SDR VNAA9807011

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: ACM30662
- Condition: Failed
- Location: Lt Mlg Brake
- Part time: 83,162 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI PRIOR TO TAKEOFF, A  ANTI-SKID FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND INBOARD WHEEL SPEED TRANSDUCER, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-11.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
